# SDR COMA0260298

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 18,588 hours, 18,145 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 601R311711517
- Condition: Cracked
- Location: Fs464,Rbl36,Lbl3
- Part time: 18,588 hours, 18,145 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UNDER FLOOR SUPPORT INTERCOSTALS HAD CRACKED ATTACH FLANGES AT FS484, RBL36 AND LBL36.CUT OFF THE CRACKED FLANGE, FABRICATED AND INSTALLED A REPAIR ANGLE I/A/W WVAC EO 601R-53-3181.
